# SDR CA160224010

- Difficulty date: February 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 40,840 hours
- Engine: Garrtt TPE33111U
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shaft
- Part number: 54510291
- Condition: Fractured
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE LANDING GEAR INSPECTION THE RT UPPER TORQUE LINK SHAFT WAS FOUND TO BE PROTRUDING FROM THE RT TORQUE LINK. THE SHAFT HAD FRACTURED INSIDE THE STRUT. PROTRUDING PORTION WAS APPROX 1 1/2` LONG. THE REMAINING PORTION OF THE SHAFT WAS REMOVED. GEAR STRUT WAS INSPECTED AND THE SHAFT WAS REPLACED.
